| Model Number |
CV-180 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the video system center exhibited image distortion once device is started, the screen begins ok then appears streaky white and melted.Found during inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h6, and h11.The device was not returned to olympus for inspection however, technical assistance center (tac) provided remote troubleshooting, and the reported failure was confirmed.Troubleshooting was able to resolve the reported allegation.Based on the results of the investigation, a probable root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.